# SDR UALA2012110506332

- Difficulty date: November 3, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 67,098 hours, 11,731 cycles
- Engine: Pwa PW4077
- System (JASC): 2300 · Communications System
- Part: Data Unit
- Condition: Failed
- Location: Satcom
- Component: Satcom
- Component part number: 8220314102
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SATCOM DIRECTORY MISSING NUMBERS, AND IS BLANK.  REPLACED SATCOM DATA UNIT PER MM AND OPS NORMAL.
